# SDR DALA2025031101892

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CORROSION ON AFT EDGE LOWER SKIN OF WING BOX STA Y=747 X=15-25 RH AT RH MLG W/W AREA. SUMMARY OF NRC 00670: CORROSION LEVEL 1. CORROSION ON AFT EDGE LOWER SKIN OF WING BOX STA Y=747 X=15-25 RH AT RH MLG WAS REPAIRED PER ER/A 624679-14AD REV ORIGINAL SECTION I PERMANENT REPAIR AND PRI 624679-14 REV 2. ASSOCIATED ER/A 14-624679 ADDED FOR AC 9547. (LP #0850795)
